Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking antibiotic for creamy discharge and difficulty in urination. What should I do?

hello, went to the gp for a smear, the second time as the first time he said i had a discharge and prescribed me pessaries. On my next visit again he was unable to do the smear as i was very inflamed and had a creamy discharge, although it didnt cause me any discomfort. He prescribed me 5 antibiotics to take staight away saying i had dv. Today i feel as though i need to push something out ,am sore and need to visit the bathroom although passing very little urine at a time, what should i do.?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Hello friend,
thanks for sharing your concern..
As per your symptoms you my friend is suffering from urinary tract infection...therefore kindly visit an urologist and start its treatment..its easily treatable hence need not worry...
Take care....get well soon...
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor